# SDR CA090916007

- Difficulty date: September 16, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,700 hours
- Engine: Pwa PT6A41
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 1131325
- Condition: Seized
- Location: Air Con Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEFECT - AIR CONDITIONING NOT WORKING. RECTIFICATION - AIR CONDITIONING COMPRESSOR FOUND SEIZED. COMPRESSOR REPLACED. TIME IN SERVICE UNKNOWN. (TC# 20090916007)
